مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Verion

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

video

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

sound

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Version

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View:

152
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Download:

0
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Cites:

Information Journal Paper

Title

Arens regularity of triangular Banach algebras related to homomorphisms

Pages

  51-59

Abstract

 In this paper we first introduce a new multiplication on Triangular Banach algebras. Then we study their Arens regularity as well as their Topological centers. In this paper we first introduce a new multiplication on Triangular Banach algebras. Then we study their Arens regularity as well as their Topological centers. In this paper we first introduce a new multiplication on Triangular Banach algebras. Then we study their Arens regularity as well as their Topological centers. In this paper we first introduce a new multiplication on Triangular Banach algebras. Then we study their Arens regularity as well as their Topological centers. In this paper we first introduce a new multiplication on Triangular Banach algebras. Then we study their Arens regularity as well as their Topological centers. In this paper we first introduce a new multiplication on Triangular Banach algebras. Then we study their Arens regularity as well as their Topological centers.

Cites

  • No record.
  • References

  • No record.
  • Cite

    APA: Copy

    Behnamian, Sara, MAHMOODI, AMIN, & Mardanbeigi, Mohamad Reza. (2021). Arens regularity of triangular Banach algebras related to homomorphisms. JOURNAL OF NEW RESEARCHES IN MATHEMATICS, 6(26 ), 51-59. SID. https://sid.ir/paper/958892/en

    Vancouver: Copy

    Behnamian Sara, MAHMOODI AMIN, Mardanbeigi Mohamad Reza. Arens regularity of triangular Banach algebras related to homomorphisms. JOURNAL OF NEW RESEARCHES IN MATHEMATICS[Internet]. 2021;6(26 ):51-59. Available from: https://sid.ir/paper/958892/en

    IEEE: Copy

    Sara Behnamian, AMIN MAHMOODI, and Mohamad Reza Mardanbeigi, “Arens regularity of triangular Banach algebras related to homomorphisms,” JOURNAL OF NEW RESEARCHES IN MATHEMATICS, vol. 6, no. 26 , pp. 51–59, 2021, [Online]. Available: https://sid.ir/paper/958892/en

    Related Journal Papers

  • No record.
  • Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    Move to top
    telegram sharing button
    whatsapp sharing button
    linkedin sharing button
    twitter sharing button
    email sharing button
    email sharing button
    email sharing button
    sharethis sharing button